# SDR SWAA2023042027239

- Difficulty date: April 14, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 64,495 hours, 32,549 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - AFT FLAP DEFLECTION BEAM UPPER TAB CRACKED.<[01] REMOVED DAMAGED UPPER TAB FROM DEFLECTION CONTROL RIB; LOCATED AND DRILLED REPAIR PART PER SRM 57-51-02-2R REPAIR 3.;[02] REPAIRED RH WING AFT FLAP DEFLECTION BEAM UPPER TAB IAW SRM 57-51-02-2R-3
